Open Journal of Genetics

Vol.2 No.1(2012), Paper ID 17759, 4 pages



The Law of Genetic Inheritance


Yin Zhe


Mathematics Department, Yanbian University, Yanji, China


Copyright © 2012 Yin Zhe et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Zhe, Y. (2012) The Law of Genetic Inheritance. Open Journal of Genetics, 2, 47-50. doi: 10.4236/ojgen.2012.21005.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.